Is weight gain a side effect of Budecort?
Budecort is known in the USA as budesonide - a steroid preparation that may be used for allergic rhinitis (hay-fever) and reactive airway disease*(asthma). Yes, this medication may cause slight weight gain via water retention - however, if the medication is properly prescribed by a MD, weight gain is rare. rbb, MD
Asthalin is considered to be a reactive medicine while budecort is considered to be proactive. When the person has wheezing problems, generally asthalin is prescribed until the wheezing stops. Once it stops budecort can be given to prevent the re-occurence of wheezing. But how effectively this preventive medicine works is debatable. Also Budecort is a cortico steroid. Steroids generally would have some side effects.
Yes, weight gain can be a side effect of any and ALL birth control. However, weigth gain is individual. Some will gain weight on the patch, some may not. Same for the pill, shot, etc. If you are experiencing weight gain, try a different form of birth control, often the same type, ie still a patch, but different hormonal make up will not produce weight gain. Best of Luck! FitWorkz.com Yes. Some of the side…
You will gain weight with Paxil it is an SSRI. They all have weight gain as a side effect. Try Wellbutrin instead. SSRIs are very hard to get off of. Paxil and Effexor are the worst for withdraw symptoms. Don't take a drug just because your Dr tells you to. Research everything about it before you decide it is right for you.